Alert archive / Texas / Wind Advisories in 2026

Wind Advisory 3, NWS Corpus Christi, TX

March 11, 20269 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 11, 2026, 12:10 PM CDT for 9 counties in Texas. It took effect at Mar 11, 2026, 10:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 12:10 PM CDT (17:10 UTC)
In effect from
Mar 11, 2026, 10:00 PM CDT
Expired
Mar 12, 2026, 7:00 AM CDT
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 5.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-413 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

616 
WWUS74 KCRP 111710
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1210 PM CDT Wed Mar 11 2026

TXZ232>234-242>247-342>347-442-443-447-120700-
/O.NEW.KCRP.WI.Y.0003.260312T0300Z-260312T1200Z/
Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces-Inland San
Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal
Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Aransas Pass, Pettus, Bayside, Goliad,
Long Mott, Loyola Beach, Ricardo, Port O Connor, Port Aransas,
Robstown, Beeville, Tuloso, Flour Bluff, Kingsville, Pawnee,
Bishop, Seadrift, Ingleside, Mathis, Taft, Rockport, Riviera,
Portland, Fulton, Victoria, Sinton, Woodsboro, Skidmore,
Bloomington, Corpus Christi, Refugio, Port Lavaca, Odem, Holiday
Beach, and Austwell
1210 PM CDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT 
THURSDAY...

* WHAT...North winds 20 to 30 mph with frequent gusts up to 40 mph 
  expected.

* WHERE...Aransas Islands, Bee, Calhoun Islands, Coastal Aransas, 
  Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, 
  Coastal San Patricio, Goliad, Inland Calhoun, Inland Kleberg, 
  Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg 
  Islands, Nueces Islands, and Victoria Counties.

* WHEN...From 10 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

EMF
1 follow-up statement
388 
WWUS74 KCRP 120531
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1231 AM CDT Thu Mar 12 2026

TXZ232>234-242>247-342>347-442-443-447-121200-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-260312T1200Z/
Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces-Inland San
Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal
Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Corpus Christi, Seadrift, Bayside, Port O
Connor, Sinton, Robstown, Loyola Beach, Austwell, Riviera,
Ingleside, Skidmore, Taft, Rockport, Long Mott, Mathis, Fulton,
Pettus, Holiday Beach, Kingsville, Ricardo, Pawnee, Aransas Pass,
Bloomington, Port Lavaca, Portland, Tuloso, Refugio, Victoria,
Beeville, Goliad, Flour Bluff, Odem, Woodsboro, Bishop, and Port
Aransas
1231 AM CDT Thu Mar 12 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Aransas Islands, Bee, Calhoun Islands, Coastal Aransas, 
  Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, 
  Coastal San Patricio, Goliad, Inland Calhoun, Inland Kleberg, 
  Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg 
  Islands, Nueces Islands, and Victoria Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:10 AM CDT, 6 hours earlier. Its key messages:

  • Updated at 518 AM CDT Wed Mar 11 2026
  • Isolated/scattered morning showers ahead of dry-line today
  • Cold front overnight bringing in drier/cooler Thursday
  • Hot weekend before another seasonally strong cold front late Sunday
Area forecast discussion, Mar 11, 6:10 AM CDT, 6 hours before
Area Forecast Discussion
National Weather Service Corpus Christi TX
610 AM CDT Wed Mar 11 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 518 AM CDT Wed Mar 11 2026

 - Isolated/scattered morning showers ahead of dry-line today

 - Cold front overnight bringing in drier/cooler Thursday

 - Hot weekend before another seasonally strong cold front late
Sunday

&&

.DISCUSSION...
Issued at 125 AM CDT Wed Mar 11 2026

Isolated showers are forming ahead of the dry-line pushing through
Hill Country. While the spatial coverage of these
showers/thunderstorms are set to increase as they push east through
South Texas (according to most CAMs), it'll primarily be the
northern Brush Country and Victoria Crossroads that will see
accumulations (though only a few hundredths are expected in isolated
spots). That said, soundings show that whatever shower that moves
through (convective in nature or not) has the the capability of
mixing down areas of 40-50 mph gusts. This threat diminishes before
most of everyone's morning commute. Then a dryline/pre-frontal
boundary will push through the region, turning our winds to be more
westerly at 10-15 mph. RH values briefly drop to 15-20% this
afternoon, but the greatest threat for elevated fire conditions will
remain across far South Texas. Winds will pick up overnight behind
the cold front out of the north, but the airmass initially behind
the front will see relatively higher dewpoint values before a drier
surge of air ushers in after midnight. Rain chances along the cold
front passage will be low (<15%).

Onshore winds return Friday, with a meager moisture return. This
will allow temperatures to climb quickly to above normal values
through Sunday with Sunday widespread upper 90s for highs on Sunday
(it may actually justify Spring Break-ing on the beach, just
remember your sunscreen!). That is before another seasonally-strong
cold front moves through late Sunday. Temperatures behind the front
will drop to below-normal values to start off the upcoming work week
with possible return of 40 degree lows across northern zones and
into the low 50s elsewhere Tuesday morning. There is still quite a
bit of spread in low temperatures Tuesday morning (some upper 30s in
the NBM 25th percentile for Victoria). This will continue to be
refined with subsequent forecast runs.

&&

.AVIATION...
(12Z TAFS)
Issued at 609 AM CDT Wed Mar 11 2026

A mix of MVFR/VFR conditions and patchy light rain this morning is
due to a pre-frontal boundary moving across the area combined with
a strong mid/upper level trough tapping into mid level moisture.
All of these features are forecast to move east of the area by
later this morning, with skies clearing from west to east today.
Prevailing VFR conditions are expected by 14Z for COT and LRD and
15-18Z for ALI, VCT and CRP. West winds develop behind the
boundary with gusts 20-25 knots through the afternoon. The cold
front will push southward across the region through late afternoon
with strong north winds developing in its wake tonight. Gusts up
to 35 knots will possible overnight, especially ALI, CRP and VCT.
LLWS is expected for LRD and COT tonight as surface winds are
expected to decrease to sustained 10-15 knots with 45-50 knots
just above the surface.

&&

.MARINE...
Issued at 125 AM CDT Wed Mar 11 2026

Winds calm below Small Craft Advisory criteria today, but with winds
persisting from the south with 4-5 ft seas. Overnight, a cold front
moves across the Middle Texas Coast and western Gulf with strong to
near-gale (BF 6-7) northerly winds 7-10 ft seas by Thursday morning
and rough bays. A Small Craft Advisory will likely be issued later
today. By Thursday night, winds will be more northeasterly with
winds reducing to light/gentle (BF 2-3) by Friday morning with 2-3
ft seas. Best chance for showers and thunderstorms will be today (30-
50% chance) though any shower or thunderstorm will be isolated to
scattered in spatial coverage.

&&

.FIRE WEATHER...
Issued at 125 AM CDT Wed Mar 11 2026

This morning, remnants of overnight convection will weaken as they
move east, bringing the best chances for a few hundredths of an inch
of accumulation to the northern Brush Country and Victoria
Crossroads, though accumulations will be isolated and sparse. Beyond
this, a pre-frontal boundary will move through allowing winds to
shift more W/NNW'ly, dropping RH values to as low as 15-20%. This
evening, the actual cold front will start pushing through South
Texas. While this normally would increase the fire risk, relatively
higher dewpoint values will initially push through the area from
central Texas along with a reduced fire risk for any areas that
receive rainfall. Dewpoint values below 40 degrees won't filter in
until after midnight. With RH's dropping to as low as 15-20%
Thursday afternoon and possible gusty winds, Thursday may be the
higher risk of the next two days, but still under critical fire
conditions. Friday will see min RH values drop to as low as 20%,
winds will be significantly calmer.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    89  54  72  49 /  30   0   0   0
Victoria          85  48  70  43 /  60  10   0   0
Laredo            92  58  76  48 /   0   0   0   0
Alice             91  53  74  46 /  20   0   0   0
Rockport          87  54  72  55 /  40   0   0   0
Cotulla           89  52  73  46 /  10   0   0   0
Kingsville        90  54  73  46 /  20   0   0   0
Navy Corpus       85  57  69  58 /  30   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ270-275.

&&

DISCUSSION...AE/82
AVIATION...TE/81

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:54 AM CDTSevere Thunderstorm WarningCRPRefugio, San Patricio16 min
Mar 11, 11:04 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces10 hr
Mar 11, 11:40 AM CDTGale WarningCRP19 hr
Mar 11, 11:40 AM CDTSmall Craft AdvisoryCRP28 hr

Nearby

Wind Advisories in Texas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.